Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 971394, 5 pages
http://dx.doi.org/10.1155/2013/971394
Research Article

On Linear Difference Equations for Which the Global Periodicity Implies the Existence of an Equilibrium

Department of Mathematics, University of Pannonia, Egyetem Utca 10, Veszprém 8200, Hungary

Received 5 September 2013; Revised 4 November 2013; Accepted 18 November 2013

Academic Editor: Agacik Zafer

Copyright © 2013 István Győri and László Horváth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

István Győri and László Horváth, “On Linear Difference Equations for Which the Global Periodicity Implies the Existence of an Equilibrium,” Abstract and Applied Analysis, vol. 2013, Article ID 971394, 5 pages, 2013. doi:10.1155/2013/971394